# SDR XN0A1255

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 41,036 hours, 28,002 cycles
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 ENG BEGAN COMPRESSOR STALLING AT 700 FT AGL.  (ORIG/OPEN)
